My feeling is stay away from it..The withdrawals from that are horrible. As to it working, People have praise it saying its the best thing to come in their lives and others that say it a dreadful drug,,especially if you decide to quit taking it. That involves a long taper which was finally written into the warnings.
.I had only taken it for a month and can't say if that was long enough that I should have had noticible change for the better or not... I just knew at the time I was developing symptoms like these "brain zaps" I didn't like and eventually found info on the web that allowed me to connect the dots on what I was feeling..I then tossed them. Glad I did.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.